Hi - Anal Fissure Support Forum

Please come in! Start your own personal thread, tell us a bit about yourself...and your fissure, of course. Welcome!

Return to New to the forum? Introduce yourself here




Hi

Postby Gow » 07 Apr 2012, 20:55

Its 3.15am (UK)I have just started using Diltiazam cream, i was searching possible side affects to find out if one of them might be more pain than usual (I would write Lol but im serious), when i came upon this site. I really do feel much better from seeing everyone sharing, I was feeling very sorry for myself, I'd never heard of anyone else having this problem.
thanks
Gow
Newbie
 
Posts: 3
Topics: 1
Joined: 07 Apr 2012, 16:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Hi

Postby peachy » 08 Apr 2012, 08:10

Yep I am new to the site too and was too unaware how many others were affected. I used Diltiazam cream too the only side affect I found it had was to make me a bit light headed. I suppose this is beacuse it disrupts the blood supply?? Good luck with the cream, but if it isn't working after a few weeks go back, don't suffer, you don't have too!
peachy
Fibre Addict
 
Posts: 10
Topics: 2
Joined: 01 Apr 2012, 16:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Hi

Postby Gow » 09 Apr 2012, 03:04

Thanks Peachy, I think using the cream for the first time was causing me to focus too much attention on the problem - bit of middle of the night hypercondria!
Gow
Newbie
 
Posts: 3
Topics: 1
Joined: 07 Apr 2012, 16:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Hi

Postby Davo » 10 Apr 2012, 05:51

Hi,
The two ointments mainly used in the UK are Diltiazam and GTN and each of them has a largely well known major side effect (obviously there are others) :
Diltiazam: It can make you feel sore and can cause some irratation to the anus area.
GTN: It can give you headaches and in some cases these can be quite severe.
Most Doctors/CRS's tend to alternate betweent he two depending upon how you respond to the ointment
Davo
Davo
Moderator
 
Posts: 470
Topics: 42
Joined: 27 Nov 2011, 17:00
Location: London
Has thanked: 4 times
Been thanked: 30 times
Gender: None specified

Re: Hi

Postby Gow » 10 Apr 2012, 06:05

Hi Davo
Thanks for that.
Since I started getting the pain on starting the cream, the specific area of that pain has now become a lump, I guess it was a coincidence that it began at the same time. I'm very worried waiting to see GP.
Gow
Newbie
 
Posts: 3
Topics: 1
Joined: 07 Apr 2012, 16:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Hi

Postby Davo » 10 Apr 2012, 06:06

a lump? Is this at the location of the fissure? (i.e. could it be a skin tag)
Davo
Moderator
 
Posts: 470
Topics: 42
Joined: 27 Nov 2011, 17:00
Location: London
Has thanked: 4 times
Been thanked: 30 times
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to New to the forum? Introduce yourself here



Who is online

Users browsing this forum: No registered users and 1 guest